欢迎进入兰州大学数学与统计学院

杨四辈

兰州大学数学与统计学院     副教授   杨四辈

研究方向
调和分析、函数空间及其应用
个人简历
杨四辈, 男, 博士, 现为兰州大学数学与统计学院副教授,硕导; 美国数学会《数学评论》(Math. R.)评论员, 德国数学会《数学评论》(Z. Math.)评论员; 获2012年度教育部“博士研究生学术新人奖”; 与他人合作, 已在Trans. Amer. Math. Soc., J. Differential Equations, Indiana Univ. Math. J., Rev. Mat. Iberoam., Commun. Contemp. Math., J. Geom. Anal., Anal. Appl. (Singap.), Potential Anal., Nonlinear Anal., Sci. China Math.等国内外重要刊物上发表学术论文30余篇.研究方向为调和分析, 主要从事函数空间及其应用, 椭圆边值问题的研究.  
教育经历:
2004/09--2008/06, 北京师范大学, 本科/学士;
2008/09--2013/09, 北京师范大学, 博士(导师: 杨大春教授);
2011/12--2012/01, 访问德国Jena大学.  
工作经历:
2013/07至今, 兰州大学数学与统计学院, 讲师, 副教授. 
教学及指导学生情况
承担本科生专业课《实变函数》、《复变函数》《高等数学》、《概率论与数理统计》等课程以及研究生《现代偏微分方程基础》、《Fourier Analysis》等课程.
发表论文及专著
[1]Sibei Yang, D. Yang and W. Yuan, The Lp Robin problem for Laplace equations in Lipschitz and (semi-)convex domains, J. Differential Equations 264(2018), 1348-1376.
[2]Sibei Yang, D.-C. Chang, D. Yang and Z. W. Fu, Gradient estimates via rearrangements for solutions of some Schrödinger equations, Anal. Appl. (Singap.) 16(2018), 339-361.
[3]Sibei Yang, Necessary and sufficient conditions for the solvability of the Neumann and the Regularity problems in Lp of some Schrödinger equations on Lipschitz domains, Potential Anal. (2017), https://doi.org/10.1007/s11118- 017-9666-2.
[4]Y. Sawano, K.-P. Ho, D. Yang and Sibei Yang, Hardy spaces for ball quasi-Banachfunctionspaces, Dissertationes Math. (Rozprawy Mat.) 525(2017), 102 pp.
[5]Sibei Yang, Global boundedness of the gradient for a class of Schrödinger equations, Nonlinear Anal. 152(2017), 102-115.
[6]J. Cao, D.-C. Chang, D. Yang and Sibei Yang, Riesz transform characterizations of Musielak-Orlicz-Hardy spaces, Trans. Amer. Math. Soc. 368(2016), 6979-7018.
[7]D. Yang and Sibei Yang, Regularity for inhomogeneous Dirichlet problems of some Schrödinger equations on domains, J. Geom. Anal. 26(2016), 2097-2129.
[8]D. Yang and Sibei Yang, Maximal function characterizations of Musielak-Orlicz-Hardy spaces associated to non-negative self-adjoint operators satisfying Gaussian estimates, Commun. Pure Appl. Anal. 15(2016), 2135-2160.
[9]Sibei Yang, The Neumann problem of Laplace's equation in semiconvex domains, Nonlinear Anal. 133(2016), 275-291.
[10]T. A. Bui, F. K. Ly and Sibei Yang, Second-order Riesz transforms associated with magnetic Schrödinger operators, J. Math. Anal. Appl. 437(2016), 1196-1218.
[11]D.-C. Chang, Z. W. Fu, D. Yang and Sibei Yang, Real-variable characterizations of Musielak-Orlicz-Hardy spaces associated with Schrödinger operators on domains, Math. Meth. Appl. Sci. 39(2016), 533-569.
[12]Sibei Yang, Isomorphisms and several characterizations of Musielak-Orlicz-Hardy spaces associated with some Schrödinger operators, Czechoslovak Math. J. 65(2015), 747-779.
[13]D. Yang and Sibei Yang, Second-order Riesz transforms and maximal inequalities associated to magnetic Schrödinger operators, Canad. Math. Bull. 58(2015), 432-448.
[14]Sibei Yang, Some estimates for Schrödinger type operators on Musielak-Orlicz-Hardy spaces, Taiwanese J. Math. 18(2014), 1293-1328..
[15]D. Yang and Sibei Yang, Musielak-Orlicz Hardy spaces associated with operators and their applications, J. Geom. Anal. 24(2014), 495-570.
[16]J. Cao, D.-C. Chang, D. Yang and Sibei Yang, Boundedness of second order Riesz transforms associated to Schrödinger operators on Musielak-Orlicz-Hardy spaces, Comm. Pure Appl. Anal. 13(2014), 1435-1463.
[17]J. Cao, D.-C. Chang, D. Yang and Sibei Yang, Estimates for second-order Riesz transforms associated with magnetic Schrödinger operators on Musielak-Orlicz-Hardy spaces, Appl. Anal. 93(2014), 2519-2545.
[18]J. Cao, D.-C. Chang, D. Yang and Sibei Yang, Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems, Trans. Amer. Math. Soc. 365(2013), 4729-4809.
[19]D. Yang and Sibei Yang, Real-variable characterizations of Orlicz-Hardy spaces on strongly Lipschitz domains of Rn, Rev. Mat. Iberoam. 29(2013), 237-292.
[20]S. Hou, D. Yang and Sibei Yang, Lusin area function and molecular characterizations of Musielak-Orlicz Hardy spaces and their applications, Commun. Contemp. Math. 15(2013), 1350029, 37 pp.
[21]J. Cao, D.-C. Chang, D. Yang and Sibei Yang, Boundedness of generalized Riesz transforms on Orlicz-Hardy spaces associated to operators, Integral Equations Operator Theory 76(2013), 225-283.
[22]T. A. Bui, J. Cao, L. D. Ky, D. Yang and S. Yang, Musielak-Orlicz-Hardy spaces associated with operators satisfying reinforced off-diagonal estimates, Anal. Geom. Metr. Spaces 1(2013), 69-129.
[23]D. Yang and Sibei Yang, Orlicz-Hardy spaces associated with divergence operators on unbounded strongly Lipschitz domains of Rn, Indiana Univ. Math. J. 61(2012), 81-129.
D. Yang and Sibei Yang, Local Hardy spaces of Musielak-Orlicz type and their applications, Sci. China Math. 55(2012), 1677-1720.
项目成果
1. 国家自然科学基金(青年基金), 11401276, 非光滑区域上的Hardy型空间的实变理论及其应用, 2015/01-2017/12, 主持.
2. 国家自然科学基金面上项目, 11571289, 具有非双倍测度的函数空间实变理论及其应用, 2016/01-2019/12, 主要参加者.
3. 中央高校基本科研业务费, lzujbky-2016-95, 一类薛定谔方程的梯度估计和可解性, 2016/01-2017/06, 主持.
荣誉、获奖
2012教育部“博士研究生学术新人奖”
2014北京师范大学优秀博士学位论文
社会工作
2012—至今美国数学会《数学评论》评论员
2013—至今德国数学会《数学评论》评论员
其它信息

作者:杨四辈